Translator Disclaimer
November/December 2021 Blow-up rate of sign-changing solutions to nonlinear parabolic systems
Erbol Zhanpeisov
Adv. Differential Equations 26(11/12): 563-584 (November/December 2021).

Abstract

We present a blow-up rate estimate for a solution to the parabolic Gross-Pitaevskii and related systems on entire space with Sobolev subcritical nonlinearity. We extend the results of [Y. Giga, S. Matsui, and S. Sasayama, Indiana Univ. Math. J., {53} (2004), 483--514] to the parabolic systems.

Citation

Download Citation

Erbol Zhanpeisov. "Blow-up rate of sign-changing solutions to nonlinear parabolic systems." Adv. Differential Equations 26 (11/12) 563 - 584, November/December 2021.

Information

Published: November/December 2021
First available in Project Euclid: 4 November 2021

Subjects:
Primary: 35B40 , 35K15 , 35K55

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 11/12 • November/December 2021
Back to Top